A Case of Self-salvation in a Determined Chloroquine Suicide Attempt.
Аннотация
This report concerns a young man who attempted suicide by ingesting a cocktail with a lethal dose of chloroquine phosphate and large amounts of diazepam. On presentation, the patient was drowsy, unresponsive and in cardiogenic shock with severely impaired left ventricular function. Active charcoal and vasopressors were administered, and despite his intoxication with diazepam, a high-dose diazepam treatment was initiated in the hospital. It is concluded that diazepam in the cocktail played a vital role in the survival of this patient. With a rise in numbers, every emergency and intensive care physician should be familiar with chloroquine poisoning.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.